Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigendum: “Polynomial expansions of Bessel functions and some associated functions” (Math. Comp. 16 (1962), 446–458)

Author: Jet Wimp
Journal: Math. Comp. 26 (1972), 309
MSC: Primary 65D20; Secondary 33A40
Original Article: Math. Comp. 16 (1962), 446-458.
MathSciNet review: 0400659
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20, 33A40

Retrieve articles in all journals with MSC: 65D20, 33A40

Additional Information

Article copyright: © Copyright 1972 American Mathematical Society